2017
Том 69
№ 9

All Issues

Volume 22, № 3, 1970

Article (Ukrainian)

Bloshchitsin A. A., Salekhov D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 

Article (Ukrainian)

Geronimus Ya. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 

Article (Ukrainian)

Extremal problems for certain classes of functions one-sheeted in the half plane

Aleksandrov I. A., Sobolev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 253–266

Article (Ukrainian)

Estimate of the total error in minimizing a quadratic functional in a ball

Babich M. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 308–320

Article (Ukrainian)

Baire sets in complete topological spaces

Choban M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 330–342

Article (Ukrainian)

The spectral matrices of a second order expression in the half-plane

Androshchuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 343–355

Article (Ukrainian)

On the distribution of the sequence of discards of a generalized Poisson process on a phase straight line

Yezhov I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 355–360

Article (Ukrainian)

New expressions which are convenient for the description of geometrical figures

Zenkin O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 361–364

Article (Ukrainian)

Some localization theorems

Zinovyev A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 364–369

Article (Ukrainian)

Solving of problems of a complex x-analytic potential for a spherical circular disk

Kapshivy A. A., Nogin N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 369–374

Article (Ukrainian)

A Bogolyubov type theorem for hyperbolic equations

Kiselevich M.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 374–379

Article (Ukrainian)

On the approximate solution of a nonlinear system of differential equations of higher order with a retarded argument

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 380–388

Article (Ukrainian)

On the Bogolyubov-Mitropol'skii averaging principle for a class of second order hyperbolic equations

Khoma G. P., Kolomiyets V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 388–393

Article (Ukrainian)

On a problem of mass servicing taking account of reliability

Kornychuk M. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 393–402

Article (Ukrainian)

Construction of solutions of systems of differential equations in the region of asymptotic stability

Martynyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 403–412

Article (Ukrainian)

Improvements of certain estimates of the behavior at infinity of solutions of the homogeneous Schrödinger equation with a potential increasing in a part of space

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 412–416

Article (Ukrainian)

Toward a theory of univalent conformal mappings defined by meromorphic functions with simple poles and positive residues

Todorov P. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 416–422

Article (Ukrainian)

A pure prediction of Gaussian process

Shagdar D.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 422–425